# SDR VNAA2015070700002

- Difficulty date: July 7, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 27,685 hours, 27,766 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Condition: Corroded
- Location: E/E Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY DOOR IS CORRODED UNDER DOOR SEAL, ENTIRE CIRCUMFERENCE HAS FILIFORM CORROSION.  R & R SEAL RETAINER IAW SRM.
